Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 3(231), Pages 179–180 (Mi umn2875)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the Bernstein–Nikol'skii and Favard inequalities on compact homogeneous spaces of rank 1

V. A. Ivanov

Moscow Electronic Engineering Institute

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:3, 145–146

Bibliographic databases:

MSC: 54E45, 28C10, 47Axx, 41A60
Received: 22.02.1983

Citation: V. A. Ivanov, “On the Bernstein–Nikol'skii and Favard inequalities on compact homogeneous spaces of rank 1”, Uspekhi Mat. Nauk, 38:3(231) (1983), 179–180; Russian Math. Surveys, 38:3 (1983), 145–146

Citation in format AMSBIB
\Bibitem{Iva83}
\by V.~A.~Ivanov
\paper On~the Bernstein--Nikol'skii and Favard inequalities on compact homogeneous spaces of rank~1
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 3(231)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn2875}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=704647}
\zmath{https://zbmath.org/?q=an:0536.53050|0573.53027}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38..145I}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 3
\pages 145--146
\crossref{https://doi.org/10.1070/RM1983v038n03ABEH003489}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SU86700007}


Linking options:
  • http://mi.mathnet.ru/eng/umn2875
  • http://mi.mathnet.ru/eng/umn/v38/i3/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yuri N. Skiba, “Spectral approximation in the numerical stability study of nondivergent viscous flows on a sphere”, Numer Methods Partial Differential Eq, 14:2 (1998), 143  crossref  mathscinet  zmath  isi
    2. S. S. Platonov, “On Equivalent Normings in the Spaces $H_p^r$ on Compact Homogeneous Spaces”, Math. Notes, 68:6 (2000), 760–769  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Luoqing Li, “Riesz Means on Compact Riemannian Symmetric Spaces”, Math Nachr, 168:1 (2006), 227  crossref
    4. S. S. Platonov, “Some problems in the theory of approximation of functions on compact homogeneous manifolds”, Sb. Math., 200:6 (2009), 845–885  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Yuri N. Skiba, “On the existence and uniqueness of solution to problems of fluid dynamics on a sphere”, Journal of Mathematical Analysis and Applications, 2011  crossref
    6. O. L. Vinogradov, “Estimates of functionals by deviations of Steklov type averages generated by Dunkl type operators”, J Math Sci, 184:4 (2012), 431  crossref
    7. O. L. Vinogradov, “Estimates of functionals by generalized moduli of continuity generated by the Dunkl operators”, J Math Sci, 184:3 (2012), 259  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:196
    Full text:87
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021